A homogeneous measure exists on any compactum in $\mathbf{R}^n$
Doklady Akademii Nauk, Tome 278 (1984) no. 4, pp. 783-786
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_4_a2,
author = {A. L. Volberg and S. V. Konyagin},
title = {A homogeneous measure exists on any compactum in $\mathbf{R}^n$},
journal = {Doklady Akademii Nauk},
pages = {783--786},
year = {1984},
volume = {278},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a2/}
}
A. L. Volberg; S. V. Konyagin. A homogeneous measure exists on any compactum in $\mathbf{R}^n$. Doklady Akademii Nauk, Tome 278 (1984) no. 4, pp. 783-786. http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a2/